# SDR C77A20160707007

- Difficulty date: July 5, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 22,555 hours, 13,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 17004071001
- Condition: Corroded
- Location: Frame 16
- Part time: 11,674 hours, 6,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN - CORROSION ON CROSSBEAM ANGLE FRAME 16, X 4711, Y 1140    REMOVED AND REPLACED THE ANGLE IAW SRM 51-41-01, & 51-43-01.
